Page 1 of 3 123 LastLast
Results 1 to 10 of 30

Thread: bowel program

  1. #1

    Question bowel program

    Hi I have a question to anyone regarding the bowel program. i have been injured for 23 yrs now and for the last year after every bowel program i get a little leakage, its not stool, but more like a little residual. what can i do to stop this?

  2. #2
    Senior Member
    Join Date
    May 2004
    Location
    Ottawa, Cdn.....eh
    Posts
    3,268
    Whats your routine?

  3. #3
    We need to know a little more before we can make suggestions. What is your routine? How long does it take? How often are you doing it? Have you changed anything in the routine? Do you sit up on a commode chair? What type of diet do you have and how much fluids do you drink? What types of medications are you on (not just bowel meds, but include those) and make sure you include the over the counter ones and any herbal ones.

    I am more than happy to try to help you- just need a little more info.

    CKF

  4. #4
    Senior Member dnvrdave's Avatar
    Join Date
    Feb 2002
    Location
    Denver, Colorado USA ---- C5/6 Complete 1985
    Posts
    466
    I'm 22.5 years post, and I've had the same thing (small amt of mucous) for the past 2 or 3 years, at least, on every bowel care day (morning program, every other day), using 1/2 magic bullet. I doubt there's anything I can do about it. Switching to a night routine might solve it, but that won't work for me (no nurse at night). I just put a mini-pad in the underwear.

  5. #5
    Can you tell me if when this started to happen you changed anything?
    CKF

  6. #6
    everyother day....lay on side and use magic bullet, get up after 20 mins and sit on shower chair over toilet, check every 5mins with digital stim.....usualy after 1 1/2 hours i am done....but get a mucus brown tinge by the end of the night

  7. #7
    program usually takes hour and half to two hours i sit up in commode chair after laying on left side for 20 mins after insertion of magic bullet. i have a normal diet, bad hemmeroids though. same days more discharge than others.....any suggestions

  8. #8
    i get the same thing happening but i always thought that i was not sittting long enough on commode, and that was the residuce of the bullet
    life begins when you walk in spirit papito189@gmail.com

  9. #9
    Senior Member stormie427's Avatar
    Join Date
    Aug 2003
    Location
    southwest, florida
    Posts
    442
    jim's been having the same problem; he uses fleets bisacodyl every other morning. then by evening he's got some discharge. this started about 6 months ago and jim is going on 20 yrs post. he changed to enameez (sp?) seems to be a bit quicker...this was recommended by his va nurse and no discharge the last week. can't wait to solve this small bump in the road.

    stormie
    and in the end it's not the years in your life that count it's the life in your years. abraham lincoln

  10. #10
    Senior Member
    Join Date
    Jun 2004
    Location
    upstate,new york, USA
    Posts
    319
    I had the same thing when I used a suppository. This brown/white discharge that looked like chicken fat and smelled like.....I don't know what to compare it to, but it would gag a maggot off a gut wagon. :-) I think the proper term is "afterburn" luckily i slowly worked the suppository out of my BP and it went away.

Similar Threads

  1. worry abough bowel program
    By davidom1a in forum Care
    Replies: 8
    Last Post: 08-08-2006, 07:37 PM
  2. bowel program and the office
    By dan_nc in forum Life
    Replies: 6
    Last Post: 03-02-2006, 03:59 PM
  3. Bowel Program Question
    By quartermile in forum Care
    Replies: 12
    Last Post: 01-10-2006, 02:45 PM
  4. Please help with bowel program
    By jjs in forum Care
    Replies: 23
    Last Post: 11-02-2005, 02:06 PM
  5. Bowel Program
    By lukesmom in forum New SCI
    Replies: 7
    Last Post: 11-20-2004, 09:05 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •